# SDR DBCR122D0213

- Difficulty date: January 23, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N505EE
- Make and model: Lear 35A
- Aircraft serial: 35505
- Engine: Garrtt TFE73122B
- System (JASC): 7400 · Ignition System
- Part: Control Unit
- Part serial: 452505
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,016 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE WOULD NOT START.1-DID TROUBLESHOOT TO FAILED IGNITION CONTROL UNIT.  2-REPLACED UNIT PN 3070378-2 SN452505 OFF, SN0002180160783-OPS CHECK OK
